# SDR QXEA2025040800109

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 17,962 hours, 12,350 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2020. AUTO BRAKE KICKED OFF OF RTO ON TAKEOFF ROLL AS AIRCRAFT WAS BELOW 45 KNOTS . REJECTED TAKEOFF. REMOVED FROM SERVICE AND PLACED ON MEL 32-41-02A. MEL  WORKED 4/7 INTERROGATED CMC FOUND FAULT CODES 32410005ABM AND 32410003ABM. C/W FIM 32-41-00-810-144-A. FOUND TO BE TRANSITORY. CONTINUE DMI.
